# SDR CALA2025101309986

- Difficulty date: October 5, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 177 - 196.50, STR 17R -24R DAMAGED.   INTERIM REPAIR PERFORMED AT FUSELAGE SKIN STA 177 - 196.50, STR 17R - 24R IAW ECRA 5310-08695.
